Robust Control of Nonlinear Jump Parameter Systems Governed by Uncertain Chains

Ford, Jason J. & Ugrinovskii, Valery A. (2008) Robust Control of Nonlinear Jump Parameter Systems Governed by Uncertain Chains. IEEE Transactions on Automatic Control, 53(6), pp. 1520-1526.

View at publisher


We consider an infinite-horizon minimax optimal control problem for stochastic uncertain systems governed by a discrete-state uncertain continuous-time chain. Using existing risk-sensitive control results, a robust suboptimal absolutely stabilizing guaranteed cost controller is constructed. Conditions are presented under which this suboptimal controller is minimax optimal. We then present a numeric algorithm for calculating a robust

Impact and interest:

4 citations in Scopus
3 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

262 since deposited on 10 Sep 2008
9 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 14790
Item Type: Journal Article
Refereed: Yes
Keywords: Markov chain approximations, Markov jump parameter systems, robust control, stochastic control
DOI: 10.1109/TAC.2008.928911
ISSN: 0018-9286
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Calculus of Variations Systems Theory and Control Theory (010203)
Divisions: Current > Research Centres > Australian Research Centre for Aerospace Automation
Past > QUT Faculties & Divisions > Faculty of Built Environment and Engineering
Copyright Owner: Copyright 2008 IEEE
Copyright Statement: Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Deposited On: 10 Sep 2008 00:00
Last Modified: 29 Feb 2012 13:41

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page